MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVIATOR ASSY TWO LEVEL PLATE SIZE 37; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

STRYKER SPINE-FRANCE AVIATOR ASSY TWO LEVEL PLATE SIZE 37; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 48811237
Medical Device Problem Codes Fracture (1260); Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Retained in the patient.
 
Event or Problem Description
A company representative reported that the locking mechanism of an aviator assy two level plate failed to lock completely and was implanted in the patient with a partial lock.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.
 
Event or Problem Description

Brand Name
AVIATOR ASSY TWO LEVEL PLATE SIZE 37
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key19290465
Report Number0009617544-2024-00085
Device Sequence Number15615737
Product Code KWQ
UDI-Device Identifier07613252152224
UDI-Public07613252152224
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K142237
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48811237
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age16 YR
Patient SexMale